MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG STAB ALPOLYTIB 12.5MMS5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG STAB ALPOLYTIB 12.5MMS5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962662
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that an expired 5 x 12.5mm all poly tibial component was implanted and was not caught until after the surgery and patient was in recovery.Doe: (b)(6) 2018, on left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination, however review of the provided information confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG STAB ALPOLYTIB 12.5MMS5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8137599
Report Number1818910-2018-77382
Device Sequence Number16515832
Product Code JWH
UDI-Device Identifier10603295243731
UDI-Public10603295243731
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962662
Device Lot NumberD13050939
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight117